Advertisement

Il Nuovo Cimento B (1971-1996)

, Volume 107, Issue 8, pp 863–873 | Cite as

A family of exact solutions for theSU(5) coupled Einstein-Yang-Mills-Higgs system

  • Hongwei Yu
  • Jiliang Jing
  • Yongjiu Wang
Article

Summary

Gravity coupled to theSU(5) Grand Unified model is considered. A family of spherically symmetric dyon solutions with magnetic charge ±1/e and the space-time metric taking the Reissner-Nordstrom form is obtained. The classical properties of the solution are briefly discussed.

Keywords

PACS 04.20.Jb Solutions to equations PACS 11.15.Kc Classical and semiclassical techniques 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. W. B. Kibble:J. Phys. A,9, 1387 (1976).ADSCrossRefGoogle Scholar
  2. [2]
    A. Vilenkin:Phys. Rep.,121, 236 (1985).MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    F. A. Bais andP. J. Russel:Phys. Rev. D,11, 2692 (1975).MathSciNetADSCrossRefGoogle Scholar
  4. [4]
    Y. M. Cho andP. G. O. Freund:Phys. Rev. D,12, 1588 (1975).MathSciNetADSCrossRefGoogle Scholar
  5. [5]
    Hongwei Yu:Gen. Rel. Grav.,23, 297 (1991).ADSCrossRefGoogle Scholar
  6. [6]
    H. Georgi andS. L. Glashow:Phys. Rev. Lett.,32, 438 (1974).ADSCrossRefGoogle Scholar
  7. [7]
    C. P. Dokos andT. N. Tomaras:Phys. Rev. D,21, 2940 (1980).ADSCrossRefMATHGoogle Scholar

Copyright information

© Società Italiana di Fisica 1992

Authors and Affiliations

  • Hongwei Yu
    • 1
  • Jiliang Jing
    • 1
  • Yongjiu Wang
    • 2
  1. 1.Research DepartmentChangsha Railway Institute ChangshaHunanThe People’s Republic of China
  2. 2.Physics DepartmentChangsha Railway Institute ChangshaHunanThe People’s Republic of China

Personalised recommendations